Academic
Publications
New subclasses of bi-univalent functions

New subclasses of bi-univalent functions,10.1016/j.aml.2011.03.048,Applied Mathematics Letters,Basem A. Frasin,M. K. Aouf

New subclasses of bi-univalent functions  
BibTex | RIS | RefWorks Download
In this paper, we introduce two new subclasses of the function class Σ of bi-univalent functions defined in the open unit disc. Furthermore, we find estimates on the coefficients |a2| and |a3| for functions in these new subclasses.
Journal: Applied Mathematics Letters , vol. 24, no. 9, pp. 1569-1573, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.